Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Indapamide for high blood pressure, rashes on legs, pain on arms and back, breathing problem. What pressure will be best on initial dose of 2,5mg?

Hello I have been on Indapamide for the past 2 years for high blood pressure but it is causing rash on my legs and also pain on my arms and back, My Doctor has put me on Bilocor and then Phamapress and it is making me feel sick,cannot breath properley and diarhea. Please help me on what pressure will be the best on the initial dose of 2.5mg. Thanks
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It seems like your blood pressure is the problem and there are many groups of drugs that will help in that disorder. I hope you consult another doctor for a second opinion. Since I have very limited history on this forum from you and cannot do a physical examination or run tests, it would be hard to tell what kind of medication would be best suited for you. I hope you visit with a doctor as soon as you can.

Take care and have a lovely day!
Answered: Wed, 29 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor